Computational algorithms for the approximate solution of operator equations
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 754-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a1,
author = {P. S. Bondarenko},
title = {Computational algorithms for the approximate solution of operator equations},
journal = {Doklady Akademii Nauk},
pages = {754--756},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a1/}
}
P. S. Bondarenko. Computational algorithms for the approximate solution of operator equations. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 754-756. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a1/